# SDR 98ZZZX3449

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1867N
- Make and model: Cessna 120
- Aircraft serial: 12111
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 04115341
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RIGHT AILERON PULLEY BRACKET BROKE.  OLD UNDETECTED CRACK.  PARTIAL LOSS OF AILERON CONTROL.  BRACKETS CANNOT BE INSPECTED PROPERLY WITHOUT REMOVAL.  SUGGEST ONE TIME INSPECTION.
